Transfers and exchange-stability in two-sided matching problems

M.A. Estevez Fernandez, P. Borm, E. Lazarova

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

In this paper we consider one-to-many matching problems where the preferences of the agents involved are represented by monetary reward functions. We characterize Pareto optimal matchings by means of contractual exchange stability and matchings of maximum total reward by means of compensational exchange stability. To conclude, we show that in going from an initial matching to a matching of maximum total reward, one can always provide a compensation schedule that will be ex-post stable in the sense that there will be no subset of agents who can all by deviation obtain a higher reward. The proof of this result uses the fact that the core of an associated compensation matching game with constraints is nonempty.
Original languageEnglish
Pages (from-to)53-71
JournalTheory and Decision
Volume81
Issue number1
DOIs
Publication statusPublished - 2016

    Fingerprint

Cite this